File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Optimal Strategy for Limit Order Book Submission Problems

TitleOn Optimal Strategy for Limit Order Book Submission Problems
Authors
Issue Date2016
PublisherCambridge University Press. The Journal's web site is located at https://www.cambridge.org/core/journals/east-asian-journal-on-applied-mathematics/all-issues
Citation
East Asia Journal of Applied Mathematics, 2016, v. 6 n. 2, p. 222-234 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/229225
ISSN
2015 Impact Factor: 0.489
2015 SCImago Journal Rankings: 0.424

 

DC FieldValueLanguage
dc.contributor.authorSONG, N-
dc.contributor.authorXIE, Y-
dc.contributor.authorChing, WK-
dc.contributor.authorSiu, T-
dc.contributor.authorYiu, C-
dc.date.accessioned2016-08-23T14:09:45Z-
dc.date.available2016-08-23T14:09:45Z-
dc.date.issued2016-
dc.identifier.citationEast Asia Journal of Applied Mathematics, 2016, v. 6 n. 2, p. 222-234-
dc.identifier.issn2079-7362-
dc.identifier.urihttp://hdl.handle.net/10722/229225-
dc.languageeng-
dc.publisherCambridge University Press. The Journal's web site is located at https://www.cambridge.org/core/journals/east-asian-journal-on-applied-mathematics/all-issues-
dc.relation.ispartofEast Asia Journal of Applied Mathematics-
dc.rightsEast Asia Journal of Applied Mathematics. Copyright © Cambridge University Press.-
dc.titleOn Optimal Strategy for Limit Order Book Submission Problems-
dc.typeArticle-
dc.identifier.emailChing, WK: wching@hku.hk-
dc.identifier.authorityChing, WK=rp00679-
dc.identifier.doi10.4208/eajam.230515.160316a-
dc.identifier.hkuros262443-
dc.identifier.volume6-
dc.identifier.issue2-
dc.identifier.spage222-
dc.identifier.epage234-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats